MathSciNet Relay Station
MathSciNet bibliographic data
MR509387 14F05 (18F15)
Bernšteĭn, I. N.; Gelʹfand, I. M.; Gelʹfand, S. I. Algebraic vector bundles on ${\bf P}\sp{n}$ and problems of linear algebra. (Russian) Funktsional. Anal. i Prilozhen. 12 (1978), no. 3, 66–67.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement